MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. G-JET(R) TRANSGASTRIC-JEJUNAL FEEDING DEVICE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. G-JET(R) TRANSGASTRIC-JEJUNAL FEEDING DEVICE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number GJ-1417-15
Health Effect - Clinical Code Missed Dose (2561)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4) which was received by amt from the fda on 10/21/2020.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt has reached out to the customer several times and is in the process of retrieving the failed device for examination.Since the device has not been returned yet, a visual and functional evaluation could not be performed and device failure cannot be confirmed.A device history review was performed with the reported lot information with no anomalies detected in the record.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.Complaint # (b)(4) was assigned to this report.We will provide additional information to the fda if the device or additional information is able to be obtained and its analysis changes the conclusion of this report.
 
Event or Problem Description
Per the initial reporter's original report (report #: (b)(4)): "describe the event or problem: patient had amt g-jet tube placed as an inpatient on three months ago.Reported by nursing staff that the white plastic ring inside of the jejunal port broke off in early (b)(6).Tube was replaced on the next day due to inability to feed the child.Per gi md progress notes: mother of patient wonders if there is utility in reaching out to other parents of children with gj tubes to see if this is a common occurrence.Patient's mother relays that has spoken with other mothers in support group and feels that amt prone to breaking.She requests that in future when gj tube exchange needed, that mickey gj tube be used instead.Doctor reassured patient's mother that gj tube will be saved in order to file report with company.This event is related to the same patient for medwatch report (b)(4).What was the original intended procedure? : small intestinal endoscopy conversion of percutaneous gastrostomy tube to percutaneous jejunostomy tube [(b)(4)].What problem did the user have (check all that apply) : device failed (e.G.Broke, couldn't get it to work or stopped working.".

Brand Name
G-JET(R) TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key10871653
Report Number1526012-2020-00017
Device Sequence Number14260550
Product Code KNT
UDI-Device Identifier00842071101565
UDI-Public(01)00842071101565(17)220201(10)190329-131
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2022
Device Model NumberGJ-1417-15
Device Catalogue NumberGJ-1417-15
Device Lot Number190329-131
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 MO
Patient Weight5